Search Discussions

Main Content

  • WritingSpider
    Ever since my solu medrol a few weeks ago I have been having weird chest and throat pain. It's almost like a ballon feeling, burning and a feeling like you get when you have lung pain from an infection but it's not my lungs.

    Went to the ER when it first happened and did an EKG, Xray, catscan . . . nothing. I've also felt like my throat is a little swollen. My tongue and mouth are sore and sometimes breathing feels a little harder but not to where I can't breathe.

    What in the world could cause this for so long? MS, cold, digestive?
  • nursep
    My concern would be allergic reaction. may have nothing to do with Solumedrol? Also, how does your throat look? Tonsils swollen? Strep? The solumedrol would make you more susceptible to infection so I wonder if it is infectious in nature. Have you had a throat culture done? Any cough? Was thinking Pertussis has made a comeback in last few years, at least in the midwest. Wishing you health and luck!
  • WritingSpider
    Anyone?
  • WritingSpider
    Thank you, Miss nurse! I did go to an allergist today. I did have some sort of reaction to my rebif last week. He said it could be that it is related to the solu medrol as well. Maybe digestive in nature. I did go to the ER a few weeks ago during the medrol because I was having this sensation in my chest and throat. It has just progressively gotten worse. All of that was normal except my d.dimer was a bit higher but the cat scan ruled out any clots. My neuro said the elevated levels were just my inflammation from ms.

    The allergist did say my thyroid feels full and smooth. That I should go to an ent if prilosec doesn't show any improvement.

    Thank you for your advice!

Related Content

You may find some of this other information useful